Your Health. Your Family. Your Choice.
Administered by: Private Purchased by: Private
Life Threatening? No
Write-up: This is in follow-up to report(s) previously submitted on 3/14/2007. Initial and follow up information has been received from a physician and a healthcare professional, concerning a 26 year old female nurse, with no known allergies, who at 2:00pm, on 25-August-2006, was vaccinated IM with the first dose of GARDASIL (lot #654885/1412F). There was no illness at the time of vaccination. The physician reported that by nighttime, the patient experienced a burning sensation in her cheeks. The next morning, 26-AUG-2007, she developed an itchy rash on her cheeks; the healthcare professional added that on this date, the patient also experienced bruising on her face and pruritus. The healthcare worker confirmed the symptoms lasted for "about 1 week" and then resolved with the exception of the pruritus, which lasted for "more than 3 months." Follow up information stated that on 25-OCT-2006, the patient was vaccinated IM with the second dose of GARDASIL (Lot # 654885/1424F), and she experienced a recurrence of the itching rash on her face, pruritus, and bruising on her face. Again, the symptoms of itching rash and bruising on the face resolved in about 3 week. No further information was expected.
Copyright © 2017 National Vaccine Information Center. All rights reserved.
21525 Ridgetop Circle, Suite 100, Sterling, VA 20166